# SDR UALA2012012000441

- Difficulty date: January 18, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 45,211 hours, 17,874 cycles
- Engine: Iae V2522A5
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 15F7049224
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FLOOR SPONGY AT DOOR 2R.  DAMAGE IS INBOARD EDGE 5 X 5 AND 10X2 NON PERFORATION.  OK TO CF PER SRM.  PERM REPAIR WITHIN 350FH.  PANEL NUMBER 262FF PCN#110-4657.  CURRENT PTT IS 45211:11.  TOTAL AREA IS 45 SQ IN., SRM ALLOWS 69.75, 7.087 X 9.843".  REPLACED FLOORBOARD AND GALLEY MAT.
